Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking apple cider vinegar with honey, have chronic sinus infection, low iron level. Why?

Hi I started taking 2 tsp of apple cider vinegar with honey in 8 oz of water twice a day to help with chronic sinus infections ( 4 months ago). My doctor ran blood work because I seem to be cranky and a little more tired. He said my iron is at 15 which is very low. My question is - can the apple cider vinegar be causing the low iron? Tks
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to hcm.see apple cider vinegar main effect it detoxify the body and with honey help in weight loss also in bp .main side effect of it if u take directly:1)weaken the tooth enamle
2)damage throat and skin
3)lower blood potassium and bone density
4)heart burn and gastric upset
so don't be worry it not lower ur hb .if ur hb low then eat green leafy vegies specially all bhajies,baigan,pea nut and also take any iron supplement.if ur hb is 15 then no need to worry.
Answered: Fri, 8 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor